# SDR CA100209009

- Difficulty date: January 29, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,100 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DID NOT EXTEND WHEN GEAR HANDLE SELECTED DOWN. 3 RED LIGHTS ILLUMINATED, NO OTHERS ILLUMINATED. PERFORMED ALTERNATE GEAR EXTENSION PER E/A CHECKLIST PROCEDURE. GEAR EXTENDED OK.  MX PERFORMED RESISTANCE CHECK AT LANDING GEAR SELECTOR VALVE AND FOUND HIGH RESISTANCE AT EXTEND CONTACTS.  REPLACED LANDING GEAR SELECTOR VALVE. (TC 20100209009)
